# SDR ASAA0893791

- Difficulty date: November 14, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501164
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLOOR TO SIDEWALL SUPPORT FORWARD CARGO BS 500H 500L.  REPLACED FLOOR TO SIDEWALL SUPPORT.
